RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 1, Pages 97–128 (Mi mmj628)  

This article is cited in 1 scientific paper (total in 1 paper)

Module categories over equivariantized tensor categories

Martín Mombelli, Sonia Natale

Facultad de Matemática, Astronomía y Física, Universidad Nacional de Córdoba, CIEM — CONICET, Medina Allende s/n, (5000) Ciudad Universitaria, Córdoba, Argentina

Abstract: For a finite tensor category $\mathcal C$ and a Hopf monad $T\colon\mathcal C\to\mathcal C$ satisfying certain conditions we describe exact indecomposable left $\mathcal C^T$-module categories in terms of left $\mathcal C$-module categories and some extra data. We also give a $2$-categorical interpretation of the process of equivariantization of module categories.

Key words and phrases: tensor category, module category, Hopf monad.

Funding Agency Grant Number
Consejo Nacional de Investigaciones Cientificas y Tecnicas
The work of M.M. was supported in part by CONICET, Secyt-UNC, Mincyt (Córdoba) Argentina. The work of S.N. was supported in part by CONICET, Secyt-UNC and the Alexander von Humboldt Foundation.


DOI: https://doi.org/10.17323/1609-4514-2017-17-1-97-128

Full text: http://www.mathjournals.org/.../2017-017-001-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 18D10, 16T05
Received: May 30, 2014; in revised form August 9, 2016
Language:

Citation: Martín Mombelli, Sonia Natale, “Module categories over equivariantized tensor categories”, Mosc. Math. J., 17:1 (2017), 97–128

Citation in format AMSBIB
\Bibitem{MomNat17}
\by Mart{\'\i}n~Mombelli, Sonia~Natale
\paper Module categories over equivariantized tensor categories
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 1
\pages 97--128
\mathnet{http://mi.mathnet.ru/mmj628}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-1-97-128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3634523}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402641900007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj628
  • http://mi.mathnet.ru/eng/mmj/v17/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gelaki Sh., “Exact Factorizations and Extensions of Fusion Categories”, J. Algebra, 480 (2017), 505–518  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:98
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020